I have been on this medication for about 10 years. I find the day I forget to take it I am happier and feel like myself, but the 2nd day have a severe headache and "fuzzy brain". I want to get off them. Should I take 2 every other day for a few weeks then go down to 2 every day, how do I wean off. I feel like my doctor just keeps saying why? Why? and is done listening to me. If someone could tell me how long it should take and the number of pills to wean off that would be appreciated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been operated of haematoma of brain four years ago. after that I felt headache. I started to?
Posted 23 Aug 2012 • 3 answers
Hi, I'm having a feeling of drowsiness and nausea but no headache. Is this symptoms of brain tumour?
Posted 7 Dec 2014 • 3 answers
Posted 29 Nov 2016 • 0 answers
Posted 8 May 2017 • 1 answer
Loperamide - Can I twist open the capsules and put the powder in applesauce to take this medication?
Posted 26 May 2017 • 1 answer